# SDR DALA2022070604721

- Difficulty date: July 2, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-211
- Aircraft serial: 7165
- Aircraft time: 15,932 hours, 8,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS EMERGENCY POWER SUPPLY UNIT, 10WL HAS A "UNIT FAULT" WHEN TESTED.REMOVED, REPLACED, AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF EPSU 10WL IAW A321 AMM 33-51-38. (LP# 2303372)
